# SDR SWIA2020010947568

- Difficulty date: November 15, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 37,342 hours, 36,305 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Bolt
- Condition: Corroded
- Location: Spoiler Actuator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LEFT HAND WING OUTBOARD GROUND SPOILER ACTUATOR HARDWARE IS CORRODED. (C-CHECK) RO 01/07/2020  REWMOVED AND INSTALLED NEW LH WING OTBD GROUND SPOILER ACTUATOR TOP ATTACHING HARDWARE @ PCU LINK TO SPOILER SURFACE REF CRJ200 AMM. PERFORMED OPERATIONAL TEST OF GROUND SPOILERS REF CRJ200 AMM. OPERATIONAL TEST GOOD, NO FAULT NOTED
